Manuscript for Public

Download EJAM Latex template

Some notes about References:  References should be formatted following American Mathematical Society (AMS) Citation Style.

Journal article

[#] Author’s name as it appears, Title of article, Shortened Journal Title. Volume Number (Year of publication), issue number, page range, DOI, mathematical review number.


[1] Zubeyir Cinkir, Zhang’s conjecture and the effective Bogomolov conjecture over function fields, Invent. Math. 183 (2011), no. 3, 517–562, DOI 10.1007/s00222-010-0282-7. MR2772087.

[2] X. W. C. Faber, The geometric Bogomolov conjecture for curves of small genus, Experiment. Math. 18 (2009), no. 3, 347–367, MR2555704. 

[3] Yusuf Pandir, Yusuf Gurefe, and Tolga Akturk, New soliton solutions of the nonlinear radhakrishnan-kundu-lakshmanan equation with the beta-derivative, Opt. Quantum Electron. 54 (2022), no. 4, 10.1007/s11082-022-03585-z.


[#] Author’s name as it appears, Title of book. Publisher, City of publication, Year of publication. Mathematical review number.


[4] Serge Lang, Fundamentals of Diophantine geometry, Springer-Verlag, New York, 1983. MR715605.

Abbreviated journals names should be written according to Mathematical Reviews Serials Abbreviations